Stable families of analytic sets

Volume 98 / 2003

Pandelis Dodos Colloquium Mathematicum 98 (2003), 277-281 MSC: Primary 03E15. DOI: 10.4064/cm98-2-11

Abstract

We give a different proof of the well-known fact that any uncountable family of analytic subsets of a Polish space with the point-finite intersection property must contain a subfamily whose union is not analytic. Our approach is based on the Kunen–Martin theorem.

Authors

  • Pandelis DodosNational Technical University of Athens
    Department of Mathematics
    Zografou Campus
    157 80 Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image